Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 296, NWS Albuquerque, NM

October 2, 2015San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 2, 2015, 6:43 PM MDT for San Miguel County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2015, 6:43 PM MDT (00:43 UTC)
Expired
Oct 2, 2015, 7:30 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 147 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
3037 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WUUS55 KABQ 030043
SVRABQ
NMC047-030130-
/O.NEW.KABQ.SV.W.0296.151003T0043Z-151003T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT FRI OCT 2 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 730 PM MDT

* AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  ANTON CHICO...OR 17 MILES SOUTH OF LAS VEGAS...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUJILLO...TECOLOTITO...CHAPELLE...SAN AGUSTIN AND LOS MONTOYAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3521 10496 3522 10521 3536 10537 3573 10477
      3537 10457
TIME...MOT...LOC 0043Z 243DEG 29KT 3536 10511 

HAIL...1.25IN
WIND...60MPH

$$

SHOEMAKE
2 follow-up statements
874 
WWUS55 KABQ 030103
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
703 PM MDT FRI OCT 2 2015

NMC047-030130-
/O.CON.KABQ.SV.W.0296.000000T0000Z-151003T0130Z/
SAN MIGUEL-
703 PM MDT FRI OCT 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL SAN MIGUEL COUNTY...

AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF DILIA...OR 23 MILES SOUTHEAST OF LAS VEGAS...MOVING EAST AT 25
MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TRUJILLO AND SAN AGUSTIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3522 10511 3548 10515 3561 10470 3537 10457
      3521 10496
TIME...MOT...LOC 0102Z 264DEG 23KT 3532 10496 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

SHOEMAKE
752 
WWUS55 KABQ 030118
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
718 PM MDT FRI OCT 2 2015

NMC047-030130-
/O.CON.KABQ.SV.W.0296.000000T0000Z-151003T0130Z/
SAN MIGUEL-
718 PM MDT FRI OCT 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL SAN MIGUEL COUNTY...

AT 718 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF TRUJILLO...OR 28 MILES SOUTHEAST OF LAS VEGAS...MOVING EAST AT 30
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TRUJILLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3548 10494 3561 10470 3537 10457 3522 10493
      3527 10496
TIME...MOT...LOC 0118Z 257DEG 26KT 3534 10483 

HAIL...1.75IN
WIND...70MPH
 
$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 5:59 PM MDT, 44 minutes earlier.

Area forecast discussion, Oct 2, 5:59 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT FRI OCT 2 2015

.AVIATION...
00Z TAF CYCLE
MTS OCCASIONALLY OBSCD. STRONG SW WINDS ALOFT WITH UPPER LOW OVER
UT AND UPPER TROUGH STRETCHED SWD INTO ARIZONA. UPPER LOW TO PASS
THROUGH CENTRAL ROCKIES BY 12Z SAT BUT TROUGH WILL REMAIN AS A
SECOND STRONGER LOW SLIDES SWD FROM THE PAC NW. LOW LEVEL SELY
WINDS TO PERSIST THRU 03/18Z CENTRAL MT CHAIN EASTWARD WITH
WIDESPREAD MVFR TO IFR CIGS/VSBYS IN BR AND PRECIPITATION
DEVELOPING AFT 03/03Z. GENERALLY S-SW LOW LEVEL WINDS RGV WWD XCP
AN EAST WIND MAY ALLOW MVFR/IFR CIGS TO SEEP INTO KSAF AREA AFT
03/06Z. CONVECTION DUE TO THE EJECTING UPPER LOW OVER CENTRAL/NE
NE TO PERSIST THROUGH 03/06Z...WITH ISOLD STRONG TO SEVERE CELLS
WITH HAIL AND WIND GUSTS TO 50KT.

&&

.PREV DISCUSSION...303 PM MDT FRI OCT 2 2015...
.SYNOPSIS...
BIG WEATHER CHANGES ARE ON THE WAY. THREE FACTORS ARE INVOLVED
WITH THESE CHANGES. THE FIRST IS A STORM SYSTEM LIFTING NE FROM
THE GREAT BASIN. IT HAS DRAWN LOW AND HIGH LEVEL MOISTURE INTO
NM. THUNDERSTORMS WILL ERUPT OVER THE NORTHERN AND CENTRAL
MOUNTAINS THIS AFTERNOON AND MOVE ACROSS THE EC AND NE PLAINS THIS
EVENING. A FEW OF THE STORMS COULD TURN SEVERE. THE SECOND WEATHER
MAKER WILL BE IN THE FORM OF AN UNUSUALLY DEEP LOW PRESSURE SYSTEM
THAT STRENGTHENS OVER CA THIS WEEKEND BEFORE MOVING SLOWLY EAST
EARLY NEXT WEEK. THE THIRD WEATHER FACTOR WILL BE IN THE FORM OF
SUBTROPICAL MOISTURE FROM THE REMNANTS OF MARTY. ALL OF THESE WILL
COMBINE TO BRING AN EXTENDED PERIOD OF UNSETTLED AND COOLER
WEATHER TO NORTHERN AND CENTRAL NEW MEXICO WELL INTO NEXT WEEK.

&&

.DISCUSSION...
GOOD WIND SHEAR AND DEEP MOISTURE OVER THE EASTERN HALF OF THE
FORECAST AREA WILL TRIGGER THUNDERSTORM DEVELOPMENT THE REST OF
THIS PM INTO TONIGHT. POTENTIAL EXISTS FOR SOME OF THE STORMS TO
TURN SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WHILE THE STORMS
WILL BE MOVING RATHER QUICKLY...BACKWARD PROPAGATING STORM
DEVELOPMENT COULD RESULT IN TRAINING OF STORMS WITH REPEATED HEAVY
RAIN OVER THE SAME AREAS. THUS LOCALIZED FLASH FLOODING WILL BE
ANOTHER CONCERN TONIGHT.

THE STORM OVER THE GREAT BASIN WILL LIFT NE TONIGHT AND SATURDAY
WHILE THE NEXT UPSTREAM STORM RAPIDLY STRENGTHENS OVER CA THIS
WEEKEND. THIS WILL CONTINUE TO DRAW MOIST AIR NORTH INTO NM WITH
MORE SHOWERS AND STORMS THIS WEEKEND THROUGH THE FIRST HALF OF
NEXT WEEK. SUBTROPICAL MOISTURE FROM THE REMNANTS OF MARTY WILL
ALSO IMPACT THE AREA LATE IN THE WEEKEND AND EARLY NEXT WEEK. THE
THREAT FOR FLASH FLOODING WILL INCREASE EACH DAY AS THE SATURATED
GROUND WILL NOT BE ABLE TO ABSORB ALL THE WATER.

PRECIPITATION WILL FAVOR THE EASTERN HALF OF THE STATE THIS
WEEKEND THEN SHIFT TO THE WESTERN HALF EARLY NEXT WEEK. THEN
BEST CHANCES WILL PROBABLY RETURN TO THE EAST IN THE MID TO LATE
WEEK PERIOD. MODELS IN REMARKABLY GOOD AGREEMENT ON THIS SCENARIO
THROUGH WEDNESDAY. THEN THE EUROPEAN CONTINUES TO BE SLOWER WITH
THE DEEP UPPER LOW MOVING AWAY FROM NM. THE GFS IS FASTER...BUT
HAS SLOWED DOWN SOME FROM PREVIOUS RUNS.

ALONG WITH THE PRECIPITATION WILL BE A NOTICEABLE CHANGE TO COOLER
TEMPERATURES WITH NEAR TO BELOW NORMAL HIGHS MOST DAYS THROUGH THE
NEXT WEEK.

MAIN STORY HERE IS AFTER RELATIVELY DRY CONDITIONS DURING THE PAST
WEEK AND EXCEPTIONALLY WARM TEMPERATURES MOST OF SEPTEMBER...A
CHANGE TO WETTER AND COOLER WEATHER IS ON THE WAY.

CHJ

&&

.FIRE WEATHER...
A STRONG MID LEVEL DRY SLOT HAS BROUGHT STRONGER WINDS AND LOWER
DEWPOINTS TO WESTERN NEW MEXICO...CREATING SPOTTY RED FLAG
CONDITIONS. SEE NO REASON TO END THE RED FLAG WARNING EARLY...SO
IT WILL REMAIN IN EFFECT TIL 7PM TONIGHT. AHEAD OF THAT MID LEVEL
DRY SLOT...ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS
THE NORTHERN MOUNTAINS...WITH ADDITIONAL AND STRONGER STORMS
EXPECTED INTO THE OVERNIGHT HOURS. THERE IS POTENTIAL FOR HEAVY
RAINS MAINLY OVER THE SANGRES AS FLOW WILL ALLOW FOR SOME BACKWARD
PROPAGATING STORMS. CONVECTION WILL ALTER FORECASTED WIND
SPEEDS/DIRECTIONS...ESPECIALLY WITH THE POTENTIAL OF OUTFLOW WINDS
PUSHING EAST THROUGH THE GAPS OF THE CENTRAL MOUNTAINS SATURDAY
MORNING. NOT FORECASTING IT NOW...BUT SOMETHING TO WATCH.

AS THE MAIN UPPER LEVEL LOW MOVES NORTHEAST SATURDAY...A TRAILING
LOBE OF ENERGY WILL KEEP CONVECTIVE ACTIVITY GOING ALONG AND EAST OF
THE CENTRAL MOUNTAINS. THE TREND WILL BE FOR COOLER
TEMPERATURES...HIGHER MIN/MAX HUMIDITIES...AND WEAKER SURFACE WINDS.
VENTILATION RATES WILL BE PROBLEMATIC ACROSS THE NORTHEAST HIGHLANDS
WITH A WIDE AREA OF POOR VENT RATES. AGAIN...CONVECTIVE OUTFLOW
WINDS COULD ALTER FORECASTED WIND SPEEDS/DIRECTIONS COME SUNDAY
MORNING...NOTABLY THROUGH THE GAPS OF THE CENTRAL MOUNTAINS.  IT
WILL ALSO IMPACT THE WESTWARD PUSH OF HIGHER DEWPOINTS.

THE FOCUS WILL SHIFT TO THE DEVELOPMENT OF AN ABNORMALLY DEEP UPPER
LEVEL LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST SUNDAY INTO EARLY
NEXT WEEK. IT IS EXPECTED THAT DEEP SOUTHERLY FLOW AHEAD OF THIS
SYSTEM WILL DRAW SIGNIFICANT MOISTURE NORTHWARD OVER NEW MEXICO AND
CREATE MULTIPLE DAYS OF POTENTIALLY HEAVY RAINS. STORMS SHOULD FOCUS
ALONG AND WEST OF THE CENTRAL MOUNTAINS SUNDAY...ACROSS WESTERN AND
NORTHERN NM MONDAY...AND MUCH OF WESTERN AND CENTRAL NM TUESDAY.
WOULD NOT BE SURPRISED TO START SEEING LOCALIZED FLOODING ISSUES BY
THE THIRD DAY OF RAIN. TEMPERATURES WILL CONTINUE TO TREND DOWN
THROUGH MONDAY...BECOMING BELOW NORMAL EVERYWHERE...BEFORE A SLIGHT
REBOUND TUESDAY. HUMIDITIES WILL INCREASE AS WELL...WITH EXCELLENT
OVERNIGHT RECOVERIES ACROSS THE AREA BY MONDAY NIGHT. MUCH OF
EASTERN NM WILL SEE POOR VENTILATION RATES SUNDAY BEFORE BECOMING
GOOD ON MONDAY LIKE THE REST OF THE AREA.  SPOTTIER FAIR TO POOR
CONDITIONS WILL REDEVELOP TUESDAY...ESPECIALLY ACROSS THE NORTHERN
MOUNTAINS.

MODELS ARE COMING INTO BETTER AGREEMENT THAT THIS DEEP UPPER LEVEL
LOW WILL BE VERY SLOW IN ITS PROGRESSION EAST. THE RESULT IS THE
CENTER OF THE LOW REACHING THE SW PART OF THE STATE WEDNESDAY BEFORE
GENERALLY TRACKING SE INTO THURSDAY.  THIS WILL SHIFT THE
PRECIPITATION FOCUS TO EASTERN NM WHILE TEMPERATURES REMAIN NEAR TO
BELOW NORMAL. THERE IS POTENTIAL THAT THE LOW LINGERS TO OUR SOUTH
INTO THE WEEKEND...WHICH WOULD KEEP PRECIPITATION IN THE
FORECAST...BUT THE OVERALL TREND CALLS FOR GRADUAL DRYING AS WE GO
INTO NEXT WEEKEND.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... NMZ101-105.

&&
Hazardous weather outlook, Oct 2, 5:58 AM MDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MDT FRI OCT 2 2015

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
558 AM MDT FRI OCT 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS LATE TODAY
THROUGH TONIGHT OVER EASTERN NEW MEXICO. SOME STORMS WILL BE
CAPABLE OF PRODUCING MARGINALLY LARGE HAIL AND DAMAGING WINDS
ALONG WITH LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN OVERALL UNSETTLED WEATHER PATTERN IS EXPECTED THROUGH THIS
WEEKEND INTO MUCH OF NEXT WEEK. THE MAIN THREAT PERIODS FOR
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE SATURDAY
AFTERNOON AND SATURDAY NIGHT OVER EASTERN NEW MEXICO THEN MONDAY
AND TUESDAY OVER CENTRAL AND WESTERN NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Oct 2, 5:41 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT FRI OCT 2 2015

NMZ512-514-515-030015-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
541 PM MDT FRI OCT 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 615 PM MDT...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TERERRO...OR 18 MILES EAST OF SANTA FE...
MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  COWLES AROUND 545 PM MDT.
  GASCON...MORPHY LAKE STATE PARK...LEDOUX AND TIERRA MONTE AROUND
615 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOUTH CARMEN...MONTE
APLANADO...MANUELITAS AND ROCIADA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
E.V. LONG CAMPGROUND...EL PORVENIR CAMPGROUND...IRON GATE
CAMPGROUND...WILLOW CREEK CAMPGROUND...BERT CLANCY WILDLIFE AREA...
MORA RIVER PICNIC AREA...AND MORPHY LAKE STATE PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3589 10523 3588 10524 3586 10521 3587 10518
      3586 10516 3584 10518 3584 10521 3582 10522
      3582 10521 3560 10555 3573 10573 3604 10549
TIME...MOT...LOC 2340Z 224DEG 23KT 3573 10563

SHOEMAKE
Special weather statement, Oct 2, 6:35 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT FRI OCT 2 2015

NMZ529-030100-
NORTHEAST HIGHLANDS-
635 PM MDT FRI OCT 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL COUNTY
UNTIL 700 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VILLANUEVA...OR 20 MILES SOUTH OF LAS
VEGAS...MOVING NORTHEAST AT 40 MPH. A SECOND STRONG STORM WAS
LOCATED NEAR LOS MONTOYAS.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLANUEVA...CHAPELLE...SAN AGUSTIN...SENA AND LOS MONTOYAS.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3545 10481 3544 10484 3543 10484 3537 10494
      3538 10495 3536 10496 3521 10521 3521 10529
      3527 10532 3526 10535 3530 10540 3530 10542
      3558 10511
TIME...MOT...LOC 0034Z 218DEG 37KT 3531 10528

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 6:35 PM MDTSpecial Weather StatementABQSan Miguel25 min
Oct 2, 7:16 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel119 min
Oct 2, 7:22 PM MDTAreal Flood AdvisoryABQMora113 min
Oct 2, 7:22 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel23 min
Oct 2, 7:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel45 min
Oct 2, 7:51 PM MDTAreal Flood AdvisoryABQSan Miguel114 min
Oct 2, 8:06 PM MDTSpecial Weather StatementABQSan Miguel24 min
Oct 2, 8:25 PM MDTSevere Thunderstorm WarningABQSan Miguel50 min
Oct 2, 8:29 PM MDTSevere Thunderstorm WarningABQSan Miguel24 min
Oct 2, 9:12 PM MDTSevere Thunderstorm WarningABQSan Miguel20 min
Oct 2, 9:55 PM MDTSpecial Weather StatementABQSan Miguel50 min
Oct 2, 10:00 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Oct 2, 10:45 PM MDTSpecial Weather StatementABQHarding30 min
Oct 2, 10:46 PM MDTSpecial Weather StatementABQGuadalupe29 min
Oct 2, 11:14 PM MDTSpecial Weather StatementABQGuadalupe31 min
Oct 2, 11:46 PM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union119 min
Oct 3, 11:46 AM MDTSpecial Weather StatementABQValencia29 min
Oct 3, 12:41 PM MDTSpecial Weather StatementABQSandoval19 min
Oct 3, 12:59 PM MDTSpecial Weather StatementABQSocorro31 min
Oct 3, 1:09 PM MDTSevere Thunderstorm WarningABQSandoval21 min
Oct 3, 1:54 PM MDTSpecial Weather StatementABQSocorro21 min
Oct 3, 1:55 PM MDTSevere Thunderstorm WarningABQLincoln11 min
Oct 3, 1:56 PM MDTSpecial Weather StatementABQTorrance19 min
Oct 3, 2:25 PM MDTSevere Thunderstorm WarningABQTorrance17 min
Oct 3, 2:33 PM MDTSpecial Weather StatementABQLincoln12 min
Oct 3, 2:39 PM MDTSpecial Weather StatementABQTaos21 min
Oct 3, 2:41 PM MDTSpecial Weather StatementABQSocorro19 min
Oct 3, 3:55 PM MDTSpecial Weather StatementABQ35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.